# SDR HKGA20171031006

- Difficulty date: October 31, 2017
- Submitted: November 3, 2017
- Operation: Air carrier
- Aircraft: N697AX
- Make and model: Swrngn SA227AC
- Aircraft serial: AC697B
- Aircraft time: 24,276 hours, 42,086 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUEL LEAK REPAIRS A GOUGE WAS FOUND ON FUEL PANEL 622 MOUNTING FLANGE THAT WAS OUT OF ALLOWABLE SRM LIMITS.  REPAIRED IAW LAR 17-BRY-077.
